# SDR TYW2002F00000

- Difficulty date: February 7, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N90275
- Make and model: Wthrly 620B
- Aircraft serial: 1637
- Engine: Pwa R985AN1
- Propeller: Hartzl HCB3R304
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: R101525
- Condition: Failed
- Location: Propeller
- Part time: 1,015 hours
- Stage of operation: AG
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

11 INCHES SEPRATED FROM ONE PROPELLER BLADE DURING FLIGHT.  AIRCRAFT WAS SPRAYING A CROP AND WAS IN A TURN WHEN BLADE TIP SEPARATED.
